# SDR QXEA2020071300205

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4047
- Aircraft time: 43,430 hours, 45,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Bs 10.5-102.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX 10.50-FSX102.50 CORRODED BEYOND LIMITS. REMOVED SEAT RAIL 11 FROM FSX 10.50 - 102.50 IAW SRM 51-40-07-02-01. REPLACED SEAT RAIL 11 IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND AMM 20-10-01-430-801.
